# SDR CA970218002

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Worn
- Location: Nlg Prox Switch
- Part time: 3,984 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE CREW GOT AN AURAL MESSAGE AND AN EICAS MESSAGE. GEAR DISAGREE, NOSE DOOR OPEN. CENTERING TARGET LOOKED WORN. PROXIMITY SWITCH S23 BRACKET REPLACED.
